# SDR HNAA2024070500503

- Difficulty date: May 18, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 52,406 hours, 49,389 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E037246 RH PYLON CENTER FIREWALL CRACKED.  RAR RH PYLON CENTER FIREWALL IAW ETD-2024-145-014089 AND EO1-54-24-0326
